Alert archive / North Dakota / River Flood Warnings in 2010
River Flood Warning 21, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Jun 17, 2010, 7:47 PM CDT for Ward County, North Dakota. It took effect at Jun 18, 2010, 6:54 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2010, 7:47 PM CDT (00:47 UTC)
- In effect from
- Jun 18, 2010, 6:54 AM CDT
- Expired
- Jun 19, 2010, 10:51 AM CDT
- In force
- 28 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
County Ward County, ND
The river
Written for the forecast point Souris River at Logan (LGNN8).
- Action stage
- 1535 ft
- Minor stage
- 1536 ft
- Moderate stage
- 1538 ft
- Major stage
- 1540 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
080
WGUS43 KBIS 180047
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT THU JUN 17 2010
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING LOGAN...MINOR FLOODING IS
FORECAST.
.AS A RESULT OF HEAVY RAINFALL OF 2 TO 5 FIVE INCHES UPSTREAM OF
LOGAN...THE SOURIS RIVER AT LOGAN IS FORECAST TO RISE ABOVE MINOR
FLOOD STAGE OF 34 FEET BY FRIDAY MORNING...AND CONTINUE RISING TO
NEAR 35.6 FEET FRIDAY AFTERNOON.
NDC101-190047-
/O.NEW.KBIS.FL.W.0021.100618T1154Z-100620T1221Z/
/LGNN8.1.ER.100618T1154Z.100618T1800Z.100619T0021Z.NO/
747 PM CDT THU JUN 17 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE SOURIS RIVER AT LOGAN
* FROM TOMORROW MORNING UNTIL TOMORROW EVENING
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE SOURIS RIVER AT LOGAN IS FORECAST TO RISE
ABOVE MINOR FLOOD STAGE OF 34 FEET BY FRIDAY MORNING...AND
CONTINUE RISING TO NEAR 35.6 FEET FRIDAY AFTERNOON.
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.
&&
FLD OBSERVED 24 HR FORECASTS (7PM)
LOCATION STG STG DAY/TIME CHG FRI SAT SUN MON TUE
SOURIS RIVER BASIN
LOGAN 34 M M M 34.2 27.0 25.2 23.7 23.0
$$2 follow-up statements
965
WGUS83 KBIS 190224
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
924 PM CDT FRI JUN 18 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING LOGAN...SAWYER...MINOR FLOODING
IS FORECAST.
.RECENT HEAVY RAIN IS MAKING ITS WAY INTO THE SOURIS RIVER DOWNSTREAM
OF MINOT. CURRENT ESTIMATES OF RUNOFF SUGGEST THAT THE RIVER GAUGES AT
LOGAN AND SAWYER WILL APPROACH OR SLIGHTLY EXCEED FLOOD STAGE LATE TONIGHT
OR EARLY SATURDAY MORNING. GIVEN THE CLOSE PROXIMITY OF THE HEAVIEST RAINFALL
TO LOGAN AND SAWYER...THIS SHOULD BE A SHORT TERM EVENT WITH THE RIVER TURNING AROUND QUICKLY AND GOING BACK BELOW FLOOD STAGE DURING THE MORNING OR EARLY
AFTERNOON ON SATURDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC101-200224-
/O.EXT.KBIS.FL.W.0021.000000T0000Z-100620T1800Z/
/LGNN8.1.ER.100619T0600Z.100619T0600Z.100619T0600Z.NO/
924 PM CDT FRI JUN 18 2010
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT LOGAN.
* AT 2:00 PM FRIDAY THE STAGE WAS 33.8 FEET.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE
TONIGHT OR EARLY SATURDAY...THEN FALL BELOW FLOOD STAGE SATURDAY
MORNING.
* IMPACT...AT 34.0 FEET...BOTTOMLANDS TAKE ON WATER.
&&
FLD OBSERVED 24 HR FORECASTS (7PM)
LOCATION STG STG DAY/TIME CHG SAT SUN MON TUE WED
SOURIS RIVER BASIN
LOGAN 34 33.8 FRI 2 PM N/A 29.2 27.3 26.1 25.4 24.6
$$
NDC101-200224-
/O.EXT.KBIS.FL.W.0022.100619T0500Z-100620T2200Z/
/SWRN8.1.ER.100619T0500Z.100619T0600Z.100619T1000Z.NO/
924 PM CDT FRI JUN 18 2010
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT SAWYER.
* AT 4:00 PM FRIDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CREST SATURDAY
MORNING. THE RIVER WILL QUICKLY FALL TO BELOW FLOOD STAGE BY SATURDAY
AFTERNOON.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD.
SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22
FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET
LOWER IN ELEVATION. EXACT LEVEL FOR HOME DAMAGE IS UNKNOWN.
&&
FLD OBSERVED 24 HR FORECASTS (7PM)
LOCATION STG STG DAY/TIME CHG SAT SUN MON TUE WED
SOURIS RIVER BASIN
SAWYER 22 18.8 FRI 4 PM N/A 20.3 16.7 13.6 12.7 12.2
$$
TWH380
WGUS83 KBIS 191551
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1051 AM CDT SAT JUN 19 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING LOGAN...MINOR FLOODING IS
FORECAST.
. THE STAGE AT LOGAN IS FORECAST TO REMAIN STEADY JUST BELOW FLOOD
BEFORE STEADILY FALLING OVER THE NEXT SEVERAL DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC101-191621-
/O.CAN.KBIS.FL.W.0021.000000T0000Z-100620T1800Z/
/LGNN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT SAT JUN 19 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SOURIS RIVER AT LOGAN.
* AT 2:00 PM FRIDAY THE STAGE WAS 33.8 FEET.
* FLOOD STAGE IS 34.0 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 33.8 FEET. THE
RIVER WILL FALL TO 27.1 FEET BY .
&&
FLD OBSERVED 24 HR FORECASTS (7AM)
LOCATION STG STG DAY/TIME CHG SUN MON TUE WED THU
SOURIS RIVER BASIN
LOGAN 34 33.8 FRI 2 PM MM 27.1 25.5 25.4 25.6 25.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Jun 17, 4:31 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 17, 4:31 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 431 PM CDT THU JUN 17 2010 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT AS THE MODELS FORECAST A SURFACE LOW AND UPPER LEVEL TROUGH ARE LIFTING NORTH AND SHOULD BECOME NEARLY STATIONARY OVER SOUTHERN CANADA ON FRIDAY. THIS WILL SHIFT THE STRONG THUNDERSTORM ACTIVITY NORTH...BUT STRONG WINDS WILL DEVELOP ACROSS THE STATE TONIGHT AND CONTINUE THROUGH THE DAY ON FRIDAY. WILL KEEP A CHANCE OF PRECIP IN THE FORECAST ON FRIDAY DUE MOISTURE WRAPPING AROUND THE NEARLY STATIONARY LOW. A TRANSITORY UPPER LEVEL RIDGE WILL MOVE INTO THE AREA ON SATURDAY...BUT DUE TO THE ABUNDANCE OF MOISTURE THAT FROM RESCENT RAINS...EXPECT TO SEE SOME POTENTIAL INSTABILITY AND CONSEQUENTLY WILL KEEP A CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND. TEMPEPERATURES WILL BE BELOW NORMAL ON FRIDAY BUT A WARMING TREND WILL DEVELOP THROUGH THE WEEKEND PRELIMINARY TO THE NEXT UPPER LEVEL TROUGH. .LONG TERM...MONDAY THROUGH THURSDAY ANOTHER UPPER LEVEL TROUGH WILL MOVE INTO THE AREA ON MONDAY...WITH THE USUAL SURFACE LOW DEVELOPING IN THE LEE OF THE ROCKIES THEN MOVING INTO THE PLAINS. CONSEQUENTLY...WILL SEE SOUTHERLY LOW LEVEL FLOW DEVELOP WHICH WILL ADVECT MOISTURE AND WARM AIR INTO THE REGION. FOR NOW WILL GO WITH A CHANCE OF THUNDERSTORMS MONDAY INTO TUESDAY. THE NEXT UPPER LEVEL TROUGH WILL MOVE INTO THE AREA ON THURSDAY BRINGING YET ANOTHER CHANCE OF PRECIPITATION TO THE AREA. .HYDROLOGY...HEAVY RAIN FROM THE THUNDERSTORMS NOW MOVING THROUGH NORTHWEST AND NORTH CENTRAL NORTH DAKOTA HAS CAUSED SOME FLOODING IN THE AREA. A FLASH FLOOD WATCH CONTINUES TO BE IN EFFECT UNTIL AROUND MIDNIGHT ALTHOUGH IT APPEARS THAT THE BETTER CHANCE OF HEAVY RAIN IS SHIFTING TO NORTH CENTRAL ND. .AVIATION...THUNDERSTORMS WITH STRONG WINDS...HEAVY RAIN...HAIL... AND LIGHTING WILL CONTINUE MAINLY IN THE NORTHWEST AND NORTH CENTRAL ND THIS EVENING. STRONG WINDS AND A CHANCE OF SHOWERS CAN BE EXPECTED IN THE SOUTHWEST AND SOUTH CENTRAL. THE THUNDERSTORMS WILL MOVE NORTH INTO CANADA...BUT THE STRONG WINDS WILL CONTINUE ACROSS THE STATE THROUGH FRIDAY AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 7 PM CDT /6 PM MDT/ FRIDAY FOR NDZ017>023-025-031>037-040>048-050-051. FLASH FLOOD WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ FRIDAY FOR NDZ001>005-009>013-017>019-021-031-032. WIND ADVISORY UNTIL 7 PM CDT FRIDAY FOR NDZ001>005-009>013. && TSW
Hazardous weather outlook, Jun 17, 6:12 AM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 612 AM CDT THU JUN 17 2010 NDZ001-002-009-010-181115- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>019-021-031-032-181115- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ020-022-033>036-040>047-050-181115- OLIVER-SHERIDAN-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003>005-011>013-181115- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON WITH A WIND ADVISORY IN EFFECT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ023-025-037-048-051-181115- WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON...AND A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Jun 17, 6:37 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND GST 5 E MOFFIT 46.68N 100.19W
06/17/2010 M61.00 MPH BURLEIGH ND MESONET
LONG LAKE OBSERVATION SITE.
&&
PJALocal storm report, Jun 17, 6:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 E CARRINGTON 47.45N 99.06W
06/17/2010 FOSTER ND EMERGENCY MNGR
STORAGE BUILDING BLOWN DOWN. POWER LINES DOWN FOR ONE
HALF MILE TO THE WEST.
&&
PAYDLocal storm report, Jun 17, 6:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 4 ENE CARRINGTON 47.47N 99.05W
06/17/2010 FOSTER ND EMERGENCY MNGR
3 E AND ONE AND A HALF MILES NORTHEAST OF
CARRINGTON...FARM HOUSE ROOF TAKEN OFF...ONE GARAGE
DAMAGED.
&&
PAYDLocal storm report, Jun 17, 6:46 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 4 ESE CARRINGTON 47.43N 99.05W
06/17/2010 FOSTER ND EMERGENCY MNGR
GRAIN BINS DAMAGED. 3 EAST AND 3 SOUTH OF CARRINGTON.
&&
PAYDLocal storm report, Jun 17, 6:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 4 ESE CARRINGTON 47.43N 99.05W
06/17/2010 FOSTER ND EMERGENCY MNGR
ROOF OFF A FEED BUILDING. 3 EAST AND 1 AND A HALF SOUTH
OF CARRINGTON.
&&
PAYDLocal storm report, Jun 17, 7:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL CRYSTAL SPRINGS 46.88N 99.48W
06/17/2010 E1.00 INCH KIDDER ND PUBLIC
HAIL LASTED FOR 5 TO 6 MINUTES.
1235 PM HAIL 4 SW WOODWORTH 47.10N 99.36W
06/17/2010 E1.00 INCH STUTSMAN ND TRAINED SPOTTER
1250 PM HAIL 6 N WOODWORTH 47.23N 99.30W
06/17/2010 E1.00 INCH STUTSMAN ND TRAINED SPOTTER
0116 PM HAIL BARLOW 47.57N 99.14W
06/17/2010 E0.88 INCH FOSTER ND PUBLIC
0147 PM HEAVY RAIN ELGIN 46.40N 101.85W
06/17/2010 M1.10 INCH GRANT ND PUBLIC
DURATION OF 45 MINUTES.
0206 PM TSTM WND GST BISMARCK 46.81N 100.78W
06/17/2010 M68.00 MPH BURLEIGH ND ASOS
0210 PM TSTM WND GST 2 NW BEULAH 47.28N 101.81W
06/17/2010 E60.00 MPH MERCER ND CO-OP OBSERVER
0216 PM HAIL BEULAH 47.26N 101.78W
06/17/2010 M0.88 INCH MERCER ND EMERGENCY MNGR
0225 PM HAIL UNDERWOOD 47.46N 101.14W
06/17/2010 E0.88 INCH MCLEAN ND LAW ENFORCEMENT
0231 PM TORNADO 4 E NOONAN 48.89N 102.92W
06/17/2010 BURKE ND LAW ENFORCEMENT
FUNNEL CLOUD REPORTED WITH DEBRIS BEING KICKED UP ON
GROUND 3 TO 5 MILES EAST OF HIGHWAY 40 NEAR NOONAN.
0240 PM HAIL 11 SW MEDINA 46.78N 99.46W
06/17/2010 M1.50 INCH KIDDER ND PUBLIC
WINDS GUSTING TO 50 MPH.
0240 PM TORNADO 5 NE NOONAN 48.94N 102.93W
06/17/2010 BURKE ND LAW ENFORCEMENT
TORNADO WITH DEBRIS VISIBLE ON THE GROUND.
0247 PM TSTM WND GST 5 E MOFFIT 46.68N 100.19W
06/17/2010 M61.00 MPH BURLEIGH ND MESONET
LONG LAKE OBSERVATION SITE.
0255 PM HAIL MAX 47.82N 101.30W
06/17/2010 M1.00 INCH MCLEAN ND CO-OP OBSERVER
WINDS EST 40-45 MPH. HEAVY RAIN
0302 PM TORNADO 10 NW GACKLE 46.73N 99.29W
06/17/2010 STUTSMAN ND LAW ENFORCEMENT
RELAYED THROUGH STATE RADIO. CORRECTED PREVIOUS LSR FOR
DIRECTION FROM GACKLE.
0330 PM TORNADO 3 S FESSENDEN 47.61N 99.63W
06/17/2010 WELLS ND PUBLIC
GRAIN BIN BLOWN INTO FIELD. REPORT RELAYED BY MEDIA.
0335 PM TORNADO FESSENDEN 47.65N 99.63W
06/17/2010 WELLS ND PUBLIC
RAILROAD CROSSING ARM BROKEN.
0339 PM TORNADO ROLETTE 48.66N 99.84W
06/17/2010 ROLETTE ND PUBLIC
RELAYED BY MEDIA.
0340 PM TSTM WND GST 3 SE VELVA 48.03N 100.88W
06/17/2010 E70.00 MPH MCHENRY ND LAW ENFORCEMENT
SEMI OVERTURNED PARTIALLY BLOCKING TRAFFIC.
0341 PM TSTM WND DMG 6 E LOGAN 48.15N 101.02W
06/17/2010 WARD ND PUBLIC
15 TO 20 FOOT PINE TREE UPROOTED...OTHER TREES DOWN AS
WELL. REPORT RELAYED BY MEDIA.
0343 PM TSTM WND DMG 4 ESE CARRINGTON 47.43N 99.05W
06/17/2010 FOSTER ND EMERGENCY MNGR
GRAIN BINS DAMAGED. 3 EAST AND 3 SOUTH OF CARRINGTON.
0344 PM TSTM WND DMG 4 ESE CARRINGTON 47.43N 99.05W
06/17/2010 FOSTER ND EMERGENCY MNGR
ROOF OFF A FEED BUILDING. 3 EAST AND 1 AND A HALF SOUTH
OF CARRINGTON.
0345 PM TSTM WND DMG 3 E CARRINGTON 47.45N 99.06W
06/17/2010 FOSTER ND EMERGENCY MNGR
STORAGE BUILDING BLOWN DOWN. POWER LINES DOWN FOR ONE
HALF MILE TO THE WEST.
0345 PM TSTM WND DMG 4 ENE CARRINGTON 47.47N 99.05W
06/17/2010 FOSTER ND EMERGENCY MNGR
3 E AND ONE AND A HALF MILES NORTHEAST OF
CARRINGTON...FARM HOUSE ROOF TAKEN OFF...ONE GARAGE
DAMAGED.
0355 PM TSTM WND GST 10 S MINOT 48.09N 101.30W
06/17/2010 E75.00 MPH WARD ND PUBLIC
1.87 INCHES OF RAIN.
0402 PM TORNADO 20 NNW JAMESTOWN 47.18N 98.87W
06/17/2010 STUTSMAN ND LAW ENFORCEMENT
BRIEF TOUCHDOWN.
0406 PM HAIL 3 W MCHENRY 47.58N 98.66W
06/17/2010 M1.00 INCH FOSTER ND CO-OP OBSERVER
WIND GUST TO 60 MPH. BRIEF RAIN 0.43 INCHES.
0427 PM FLASH FLOOD 1 SW MINOT 48.22N 101.31W
06/17/2010 WARD ND LAW ENFORCEMENT
WATER OVER ROAD 1 W HIGHWAY 83 ON 107TH AVE.
0435 PM FLASH FLOOD 5 S MINOT 48.16N 101.30W
06/17/2010 WARD ND AMATEUR RADIO
WATER OVER ROAD FLOWING RAPIDLY GETTING DEEP.
0447 PM FLASH FLOOD 7 S MINOT 48.13N 101.30W
06/17/2010 WARD ND AMATEUR RADIO
HWY 83 SOUTHBOUND UNDER WATER. MOST OTHER ROADS ARE UNDER
WATER.
0510 PM FLASH FLOOD MINOT 48.23N 101.30W
06/17/2010 WARD ND PUBLIC
1 FOOT OF WATER ON BURDICK EXPRESSWAY. WATER OVER CAR
TIRES EAST CENTRAL MINOT. REPORT RELAYED BY MEDIA.
CORRECTED FOR TIME.
0517 PM FLASH FLOOD MINOT 48.23N 101.30W
06/17/2010 WARD ND PUBLIC
MAGIC CITY MINOT HIGH SCHOOL CAMPUS IS FLOODING CORRECTED
FOR TIME. REPORT RELAYED BY MEDIA.
&&
PAYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 12:39 PM CDT | River Flood Warning | BIS | Ward | 22 hr |
| Jun 18, 4:22 PM CDT | Areal Flood Advisory | BIS | Golden Valley | 23 hr |
Nearby
River Flood Warnings in North Dakota, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.